MAUDE Adverse Event Report: BECTON DICKINSON BD INSYTE GN 18GA X 1.16IN; INTRAVASCULAR CATHETER

BECTON DICKINSON BD INSYTE GN 18GA X 1.16IN; INTRAVASCULAR CATHETER
Catalog Number 381244
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd insyte gn 18ga x 1.16in leaked after the successful puncture of the indwelling needle, there was leakage at the connection between the inner core of the indwelling needle and the tee extension tube, and the replacement of the tee was still leaking, and it was found that there was a quality problem in the inner core joint of the indwelling needle.
 
Event or Problem Description
After the successful puncture of the indwelling needle, there was leakage at the connection between the inner core of the indwelling needle and the tee extension tube, and the replacement of the tee was still leaking, and it was found that there was a quality problem in the inner core joint of the indwelling needle.
 
Additional Manufacturer Narrative
Based on device history record review, no abnormality was observed during the production of the affected batch.Leakage: as current controls, there are outgoing and hourly in-process visual inspections in place to check for catheter adapter and tubing damage.There is also a daily outgoing functional test in place to check for catheter leakage.Needle defect ¿ other: as current control, there is an outgoing and hourly in-process visual inspection in place to check for cannula and catheter damage.As no photo/sample was received for further investigation, root cause could not be determined.The complaint will be re-opened and re-investigated when photo/sample is received.

Brand Name
BD INSYTE GN 18GA X 1.16IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19461737
Report Number2243072-2024-00672
Device Sequence Number6735449
Product Code FOZ
UDI-Device Identifier00382903812448
UDI-Public(01)00382903812448
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381244
Device Lot Number3293950
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2024
Supplement Date Received by Manufacturer07/08/2024
Initial Report FDA Received Date06/04/2024
Supplement Report FDA Received Date07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown